# SDR R61A201511240908

- Difficulty date: November 24, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17086665403
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE ACCESS DOOR HINGE IS CORRODED.  MAINTENANCE R & R WASTE ACCESS DOOR HINGE IAW AMM 20-10-01, PN 170-86665-403, HINGE.
